# SDR 2011FA0000105

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,498 hours, 18,863 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 29768
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTING NON FUNCTIONAL. FOUND BATTERY PACK DISCHARGED.
